Evaluation of Univariate Integrals via Fluctuationlessness Theorem

GÜRVİT E., Baykara N. A., Demiralp M.

International Conference on Numerical Analysis and Applied Mathematics, Psalidi, Greece, 16 - 20 September 2008, vol.1048, pp.239-241 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1048
  • City: Psalidi
  • Country: Greece
  • Page Numbers: pp.239-241
  • Istanbul Technical University Affiliated: Yes


A recently developed Fluctuation Method is used in approximating the remainder term of the integral of the Taylor expansion. This provides us with a new numerical integration method.